# SDR AU001205

- Difficulty date: December 5, 2000
- Submitted: January 4, 2001
- Operation: General aviation
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3A
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 5081032011
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT MAIN LANDING GEAR STRUCK BY A KANGAROO. INSPECTION FOUND THE LT MAIN LANDING GEAR AXLE AND TORQUE KNEE SOCKET CRACKED AT THE LOWER END OF THE TORQUE KNEE ATTACHMENT LUGS. CRACK LENGTH11.43MM (0.45IN).
